We apply the semidefinite programming approach developed in arxiv:math.MG/0608426 to obtain new upper bounds for codes in spherical caps. We compute new upper bounds for the one-sided kissing number in several dimensions where we in particular get a new tight bound in dimension 8. Furthermore we show how to use the SDP framework to get analytic bounds.
, , , ,
,
Academic Press
European Journal of Combinatorics
Networks and Optimization

Bachoc, C, & Vallentin, F. (2009). Semidefinite programming, multivariate orthogonal polynomials, and codes in spherical caps. European Journal of Combinatorics, 30, 625–637.